# SDR CA980602017

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1163P181
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT DIVERTED AFTER ENGINE SHUTDOWN DUE TO OIL BYPASS LIGHT ILLUMINATION. REPLACED OIL PRESSURE SWITCH AND THE AIRCRAFT RETURNED TO SERVICE.
